# SDR 2021F00080

- Difficulty date: April 12, 2021
- Submitted: April 20, 2021
- Operation: General aviation
- Aircraft: N276GX
- Make and model: Airbus A320-214
- Aircraft serial: 02695
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M15061
- Condition: Broken
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE SEPARATED FROM COVER DUE TO BROKE STRAP.
